# SDR JKGC2013080701

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N203KL
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1460
- Aircraft time: 11,033 hours
- Engine: Pwa R985AN14B
- Engine time: 7,308 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Engine
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL TEMPERATURE RISING AND ENGINE OIL PRESSURE DROPPING.
